# SDR SWIA2023110100824

- Difficulty date: August 24, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HINGE FITTING #3  LOWER SURFACE HAS TWO AREAS WITH GOUGING DAMAGE. (MARKED)   (C-CHECK RO 11/4/2023)   BLENDED OUT GOUGE ON RIGHT AILERON HINGE FITTING #3 LOWER SURFACE AND FOUND REWORKED AREA TO BE ACCEPTABLE AS IS REF CRJ700SRM 51-12-00-001-001-A01 AND REO 670-57-51-510 REV -- 2023-09-04. COMPLIED WITH TASK CARD 51-900-1002-SKY
